Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 44, Issue 1, Summer 2000  pp. 63-90.

Bilinear operators on homogeneous groups

Authors Loukas Grafakos (1), and Xinwei Li (2)
Author institution: (1) Department of Mathematics, University of Missouri, Columbia, MO 65211, USA
(2) Department of Mathematics, Washington University, St. Louis, MO 63130, USA


Summary:  Let Hp denote the Lebesgue space Lp for p>1 and the Hardy space Hp for p1. For 0<p,q,r<, we study Hp×HqHr mapping properties of bilinear operators given by finite sums of products of Calder\' on-Zygmund operators on stratified homogeneous Lie groups. When r1, we show that such mapping properties hold when a number of moments of the operator vanish. This hypothesis is natural and the conditions imposed are the minimal required for any operator of this type to map into the space Hr. Our proofs employ both the maximal function and atomic characterization of Hp. We also discuss some applications.


Contents    Full-Text PDF